# SDR COMA0260010

- Difficulty date: December 30, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 19,934 hours, 19,140 cycles
- Engine: Ge CF343A1
- Engine time: 10,833 hours, 10,297 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF343A1
- Part serial: 807407
- Condition: Lack Of Lube
- Location: Left
- Part time: 10,833 hours, 10,297 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5383 LEFT ENGINE OIL TEMP MESSAGE.  SERVICED ENGINE OIL TO PROPER LEVEL.
